# SDR DL72K982236

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Fitting
- Condition: Cracked
- Location: Nr 7 Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O/B SUPPORT FOR ACTUATOR FITTING LOBE CRACKED AT NR 7 SLAT.  REPAIRED PER MM 57-42-0.
